# SDR DHLA2009743DH585

- Difficulty date: November 12, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 1070 TO BS 1130 RBL 45 FLOORBEAM STABILIZER STRAP WITH CORROSION.  REPLACED STABILIZER STRAP FROM BS 1070 TO BS 1130 RBL 45 IAW B727 SRM 51-10-1 PARA 7A.
